# SDR SWAA2013090519872

- Difficulty date: August 12, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 70,575 hours, 66,350 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6552874
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME CRACKED AT BS 947.5, BETWEEN STRINGER 15L TO STRINGER 17L.  R&R FRAME IAW DRAWING SRM.
